Let $M$ be a complex manifold and $S\subset M$ a (possibly singular) subvariety of $M$. Let $f\colon M\to M$ be a holomorphic map such that $f$ restricted to $S$ is the identity. We show that one can associate to $f$ a holomorphic section $X_f$ of a sheaf related to the embedding of $S$ in $M$ and that such a section reads the dynamical behavior of $f$ along $S$. In particular we prove that under generic hypotheses the canonical section $X_f$ induces a holomorphic action in the sense of Bott on the normal bundle of (the regular part of) $S$ in $M$ and this allows to obtain for holomorphic self-maps with non- isolated fixed points index theorems similar to Camacho-Sad, Baum-Bott and variation index theorems for holomorphic foliations. Finally we apply our index theorems to obtain information about topology and dynamics of holomorphic self-maps of surfaces with a compact curve of fixed points.

Abate, M., Bracci, F., Tovena, F. (2004). Index theorems for holomorphic self-maps. ANNALS OF MATHEMATICS, 159(2), 819-864.

Index theorems for holomorphic self-maps

BRACCI, FILIPPO;TOVENA, FRANCESCA
2004-01-01

Abstract

Let $M$ be a complex manifold and $S\subset M$ a (possibly singular) subvariety of $M$. Let $f\colon M\to M$ be a holomorphic map such that $f$ restricted to $S$ is the identity. We show that one can associate to $f$ a holomorphic section $X_f$ of a sheaf related to the embedding of $S$ in $M$ and that such a section reads the dynamical behavior of $f$ along $S$. In particular we prove that under generic hypotheses the canonical section $X_f$ induces a holomorphic action in the sense of Bott on the normal bundle of (the regular part of) $S$ in $M$ and this allows to obtain for holomorphic self-maps with non- isolated fixed points index theorems similar to Camacho-Sad, Baum-Bott and variation index theorems for holomorphic foliations. Finally we apply our index theorems to obtain information about topology and dynamics of holomorphic self-maps of surfaces with a compact curve of fixed points.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
VECTOR-FIELDS; FIXED-POINTS; VARIETIES; RESIDUES; IDENTITY; TANGENT
http://annals.math.princeton.edu/wp-content/uploads/annals-v159-n2-p08.pdf
Abate, M., Bracci, F., Tovena, F. (2004). Index theorems for holomorphic self-maps. ANNALS OF MATHEMATICS, 159(2), 819-864.
Abate, M; Bracci, F; Tovena, F
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
Abate.pdf

accesso aperto

Descrizione: articolo
Licenza: Creative commons
Dimensione 383.9 kB
Formato Adobe PDF
383.9 kB Adobe PDF Visualizza/Apri

Questo articolo è pubblicato sotto una Licenza Licenza Creative Commons Creative Commons

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/31008
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 31
  • ???jsp.display-item.citation.isi??? 37
social impact